Percocet long term use

Common Questions and Answers about Percocet long term use

percocet

After 5-10 days of steady use you can get dependent. The term dependent is not the same as addict. Why don't you try tapering down so you have minimal WD's...then you can try a couple of months without the pain meds. This way you can truly evaluate your level of pain. Without the haze of opiates. Sometimes pain isn't a bad thing-it lets you know that you need to be aware of what you are doing. Like I said-the opiates will make your pain threshold much lower.
That being said it sounds like you need them for pain, take them responsibly and speak with your doctor about long term use and have him explain dependency so you really understand. Opiates are life saving and necessary for some people, people just do not always educate themselves on what drugs they take and what the long term effects can be. You will not stop breathing overnight by taking 1 percocet as prescribed by a doctor. Hope you feel better.
Bobby, I don't understand your question. Are you in pain? If you are looking for recreational perscription drugs you have come to the wrong place. If you suffer from chronic pain you need to discuss this with your physician.
With long term use it is recommended to taper slowly and allow your body to adjust as you go. Withdrawals can last for months. It sounds like your doctor didn't know what he was doing or didn't care, not uncommon. If I had to work and act normal I would taper. I bought a pill cuter at my local drug store and take a little less every four days. I feel mild withdrawal, but nothing I can't handle. When I feel normal, I reduce again.
In fact, long term users develop a condition called hypermalgia (spelling?). The long term use makes our brains quit putting out natural pain killers and the opiate tolerance has made us develop even more pain to get us to take more meds. Once we have crossed that line it becomes and obsessive compulsive disorder of addiction where all we think about is taking and getting more. We panic when we are low so we don't go into withdraw.
I just wondered, is there no way of relieving long term pain without becoming addicted to the painkillers? How do you cope when pain is severe?
HEY EVERYBODY How come no-one's talking about "LONG TERM EFFECTS" and how it AFFECTS you? (lol) THIS FORUM SAYS "LONG TERM EFFECTS" at the top. I wanna talk about long term effects, but it seems like everyone who succesfuly stops, ALSO STOPS COMING TO THIS WEB SITE! I'm guessing that this is the case because this "long term" forum seems to be full of people that are talking about being on their 3rd to 30th day of detox.
I just hope that I can be a lesson that long term sub use does have withdrawals, and they can be severe. And this in my story. Wait2long, thank you for asking the tough questions. As addicts, we have to do that. When asked how I will know if I can staff of the hydros, guess my answer is my strength in God, and the fact I can have the life I once lived back again. I miss my old happy self. And so do my friends.
First of all, what are the actual dangers of long term percocet use? I mean i know its bad....and I especially know that the tylenol is bad. But are there any references that people could direct me to for this? I'm read that the maximum daily dose for tylenol is 3-4thousand mgs? I know that it is bad, but I guess I want some concrete data/info to hopefully scare me into getting sober. Also I have read many others stories on here too but I guess I do wonder about life after percocet.
Surely the duration will be shorter than long term use? Any advice welcomed. Full blown withdrawal going on. Sweat, chills, leg pain.
I don't know if you know what suboxone is but for me it was a life saver, however, because it is a synthetic opiate it is addictive, therefore I do not recommend long term use. If you are unable to get suboxone, I believe that with a taper you will greatly reduce the w/d's. Now, I do want to state that everybody is different and this is my opinion and this is what worked for me. There are many ways of doing this and I am sure others will be posting with their advice.
Hi there, Thanks for reaching out! Lack of sleep on opiates is unusual although some folks do report feeling more 'up'/wired on them. For instance, were you taking the benzos or Ultrams BEFORE your taper? Do you drink? I ask because these are the more likely culprits in a 'psychotic' episode. Fits of rage don't necessarily indicate psychosis. They might be from a very natural anger at yourself/your situation. (I know that I've felt like that at times.
Like Rockbottom said, there are a ton of people on here who have experienced long-term recovery and I'm sure they will have more to share that will be of great help to you. I wish you the best of luck and again, please check back in with us!!
She is forgetful and condescending in our conversations. What changes occur after long term use, even if its 12 hours , or more, after using? Thank you.
I can't bare to be away from my baby for more than one day... Yes long term it's gr8 but I have had anxiety bout this since I was told bout this job. I don't want to move. I don't really like the job itself. I just can't think clearly about it. Sooooo that's the story. I know it's a long one but my thumb is just spittin it all over this friggin iPhone :). I'm going to lose all my toys cars. But I don't care. My boys are 1st. I just need to get my *** up and find a local job and be happy.
helps sooooooooooooooooo much its not even funny. you can do it. we can do it. its tough but wya better in the long run. you dont want to take taht pill ever again.
MedHelp Health Answers